MAUDE Adverse Event Report: CARDINAL HEALTH SPNG,GAUZE,4 IN X 4 IN,16 PLY,; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH SPNG,GAUZE,4 IN X 4 IN,16 PLY,; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7148
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was a miscount of gauze.
 
Additional Manufacturer Narrative
The device was not received for evaluation however a corrective and preventive action has been initiated to address the reported issue.

Brand Name
SPNG,GAUZE,4 IN X 4 IN,16 PLY,
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13366226
Report Number1018120-2022-00458
Device Sequence Number14778192
Product Code GDY
UDI-Device Identifier10884527016969
UDI-Public10884527016969
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7148
Device Catalogue Number7148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer12/31/2021
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown